# SDR AALA202305041028

- Difficulty date: April 24, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 24,912 hours, 11,453 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131520053
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILZER BEARING 5 HINGE ARM ASSEMBLY HAS 4 EACH OUT OF ROUND FASTENER HOLES AT FORK END. REPLACED HINGE ARM PER SRM 51-42-11.
